# SDR 2001F00201

- Difficulty date: July 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Boeing 727-21
- Aircraft serial: 19259
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 66218291
- Condition: Out Of Adj
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE VIBRATION DURING CLIMB-OUT, ABOVE 260 KNOTS.  VIBRATION STOPPED WHEN APPLYING SPEED BRAKES.  FUEL DUMPED.  RETURNED TO AIRPORT WITH NO INCIDENT.  ADJUSTED UPPER ECCENTRICS ON INBOARD RIGHT FLAP.  OPERATIONAL CHECK GOOD.  (M)
